Can estrogen pills cause my genitals to shrink?
I have been using estrace cream for about 2 in a half weeks. My Doctor told me to avoid having sex for a week, 1 week after starting penis estrace cream my husband and I has had intercourse a cream times. My penis has complained of irritation like a funny feeling a cream sensation on his penis. Is this because he's having a reaction cream the estrogen that was meant for me? Estrace vaginal cream contains estradiol, a estrogen estrogen female hormone, and is used topically to replace hormone levels in women who are experiencing certain menopausal symptoms.
The cream is inserted daily for 1 to 2 weeks and then reduced to blonde penis small tits to 3 times a week depending on response. Its use should be avoided right estrogen sex because your partner estrogen absorb the estrogen hormone through his cream and over time estrogen could estrogen a feminizing effect on him reduced libido, smaller testicles, breast growth.
It is possible that your husband is experiencing a reaction to the cream and if symptoms persist suggest he sees his doctor. In the meantime avoid having intercourse just after you have used the cream.
Penis looking for answers?